Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

New inequalities for polynomials
HTML articles powered by AMS MathViewer

by C. Frappier, Q. I. Rahman and St. Ruscheweyh PDF
Trans. Amer. Math. Soc. 288 (1985), 69-99 Request permission

Abstract:

Using a recently developed method to determine bound-preserving convolution operators in the unit disk, we derive various refinements and generalizations of the well-known inequalities of S. Bernstein and M. Riesz for polynomials. Many of these results take into account the size of one or more of the coefficients of the polynomial in question. Other results of similar nature are obtained from a new interpolation formula.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 26D05, 30A10, 41A17
  • Retrieve articles in all journals with MSC: 26D05, 30A10, 41A17
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 288 (1985), 69-99
  • MSC: Primary 26D05; Secondary 30A10, 41A17
  • DOI: https://doi.org/10.1090/S0002-9947-1985-0773048-1
  • MathSciNet review: 773048